| Model Number |
DDBC3D1 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Codes |
Fall (1848); Shock from Patient Lead(s) (3162)
| Date of Event |
04/18/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered multiple inappropriate therapies and may have contributed to a fall.The patient was admitted to the hospital and the icd was "turned off" according to the caller.The icd remains implanted.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.